Alert archive / California / Wind Advisories in 2011

Wind Advisory 35, NWS Hanford, CA

October 4, 2011

NWS Hanford, CA issued this wind advisory at Oct 4, 2011, 11:46 PM PDT. It took effect at Oct 5, 2011, 4:00 AM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Oct 4, 2011, 11:46 PM PDT (06:46 UTC)
In effect from
Oct 5, 2011, 4:00 AM PDT
Expired
Oct 5, 2011, 8:00 PM PDT
In force
16 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

264 
WWUS76 KHNX 050646
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1146 PM PDT TUE OCT 4 2011

CAZ095-098-099-051515-
/O.NEW.KHNX.WI.Y.0035.111005T1100Z-111006T0300Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1146 PM PDT TUE OCT 4 2011

...WIND ADVISORY IN EFFECT FROM 4 AM TO 8 PM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 8 PM PDT WEDNESDAY FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* A STRONG COLD FRONT WILL MOVE INTO AND ACROSS THE KERN COUNTY
  MOUNTAINS AND DESERT TODAY. 

* WINDS: SOUTHWEST TO WEST 30 TO 45 MPH WITH GUSTS TO OVER 55 MPH.

* TIMING: WINDS WILL INCREASE IN SPEED EARLY THIS MORNING AND
  REACH MAXIMUM SPEEDS BY MID DAY.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...LAKE ISABELLA

* IMPACTS: TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES DUE
  TO STRONG CROSS WINDS. THIS INCLUDES LARGE TRUCKS...BUSES AND
  RECREATIONAL VEHICLES. ADDITIONALLY AREAS OF BLOWING DUST AND
  SAND WILL REDUCE VISIBILITY.

* THE WINDS WILL SUBSIDE WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
3 follow-up statements
442 
WWUS76 KHNX 051523
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
823 AM PDT WED OCT 5 2011

CAZ095-098-099-052330-
/O.CON.KHNX.WI.Y.0035.000000T0000Z-111006T0300Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
823 AM PDT WED OCT 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* A STRONG COLD FRONT WILL MOVE INTO AND ACROSS THE KERN COUNTY 
  MOUNTAINS AND DESERT TODAY.

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO AROUND 55
  MPH.

* TIMING: WINDS WILL INCREASE IN SPEED THIS MORNING AND REACH
  MAXIMUM SPEEDS BY MID DAY.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
  MOJAVE...RIDGECREST...TEHACHAPI...AND LAKE ISABELLA 

* IMPACTS: TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES 
  DUETO STRONG CROSS WINDS. THIS INCLUDES LARGE TRUCKS...BUSES 
  AND RECREATIONAL VEHICLES. ADDITIONALLY AREAS OF BLOWING 
  DUST AND SAND WILL REDUCE VISIBILITY.

* THE WINDS WILL SUBSIDE WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BEAN

WEATHER.GOV/HANFORD
913 
WWUS76 KHNX 052319
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
419 PM PDT WED OCT 5 2011

CAZ095-098-099-060300-
/O.CON.KHNX.WI.Y.0035.000000T0000Z-111006T0300Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
419 PM PDT WED OCT 5 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING FOR
THE KERN COUNTY MOUNTAINS AND DESERTS. 

* A STRONG COLD FRONT WILL MOVE INTO AND ACROSS THE KERN COUNTY 
  MOUNTAINS AND DESERT TODAY.

* WINDS: SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS TO AROUND 55 
  MPH.

* TIMING: WINDS WILL CONTINUE THROUGH THE EARLY EVENING HOURS.

* LOCATIONS INCLUDE: ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...
   MOJAVE...RIDGECREST...TEHACHAPI...AND LAKE ISABELLA 

* IMPACTS: TRAVEL WILL BE HAZARDOUS FOR HIGH PROFILE VEHICLES 
  DUE TO STRONG CROSS WINDS. THIS INCLUDES LARGE TRUCKS...BUSES 
  AND RECREATIONAL VEHICLES. ADDITIONALLY AREAS OF BLOWING 
  DUST AND SAND WILL REDUCE VISIBILITY.

* THE WINDS WILL SUBSIDE WEDNESDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
082 
WWUS76 KHNX 060249
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
749 PM PDT WED OCT 5 2011

CAZ095-098-099-060400-
/O.EXP.KHNX.WI.Y.0035.000000T0000Z-111006T0300Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
749 PM PDT WED OCT 5 2011

...WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM PDT THIS EVENING FOR THE
KERN COUNTY MOUNTAINS AND DESERTS. 

WINDS HAVE DIMINISHED TO SPEEDS BELOW ADVISORY LEVEL. THE WIND
ADVISORY WILL EXPIRE AT 8 PM PDT. WINDS MAY AGAIN PICK UP ON
THURSDAY OVER THIS REGION.

$$

DUDLEY

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Oct 4, 9:56 PM PDT, 1 hour 50 minutes earlier.

Area forecast discussion, Oct 4, 9:56 PM PDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
956 PM PDT TUE OCT 4 2011

.SYNOPSIS...
A MUCH STRONGER AND COLDER STORM SYSTEM WILL MOVE INTO CENTRAL
CALIFORNIA LATE TONIGHT AND THROUGH AT LEAST WEDNESDAY
NIGHT...BRINGING A SIGNIFICANT WINTER-LIKE WEATHER EVENT. LINGERING
LIGHT SHOWERS AND MOUNTAIN SNOW...MAINLY ABOVE 6000 FEET...ARE
POSSIBLE THURSDAY. HIGH PRESSURE WILL THEN PREVAIL ON FRIDAY AND
THROUGH THE WEEKEND.

&&

.UPDATE...WEATHER RADARS SHOW PRECIPITATION OVER THE NORTH SAN
JOAQUIN VALLEY WITH STOCKTON REPORTING LIGHT RAIN. COLD FRONT
STILL NORTH OF SFO BUT RAIN AHEAD OF FRONT BEING ENHANCED BY A
STRONG UPPER JET. TEMPERATURES RUNNING COOLER AT MOST LOCALES
ESPECIALLY IN THE KERN MOUNTAINS AND DESERT. STRONG ONSHORE
GRADIENTS MAY PROVIDE A PERIOD OF GUSTY WINDS BEFORE THE ONSET OF
RAIN TONIGHT THROUGH THE COASTAL MOUNTAINS OF THE SAN JOAQUIN
VALLEY. THE POTENTIAL FOR STRONG GUSTY WINDS WILL SHIFT TOWARDS
THE KERN COUNTY DESERT WEDNESDAY. CURRENT FORECAST LOOKS
REASONABLE. NO UPDATES PLANNED THIS EVENING.

.DISCUSSION...THE APPROACHING STORM SYSTEM IS PRODUCING
PRECIPITATION OVER NORTHERN CALIFORNIA...WITH AN AREA OF WARM
FRONTAL TYPE PRECIP AHEAD OF THE STORM NOTED ON RADAR APPROACHING
CENTRAL CALIFORNIA. THE MAIN STORM SYSTEM IS ON TRACK TO BEGIN
MOVING INTO OUR AREA LATE TONIGHT...SPREADING MORE SIGNIFICANT
RAIN AND HIGHER ELEVATION SNOW AMOUNTS ACROSS THE DISTRICT THROUGH
THE DAY WEDNESDAY. THIS SYSTEM HAS A GOOD ASSOCIATED MOISTURE
SUPPLY AND GUIDANCE CONTINUES TO SUGGEST SEVERAL INCHES OF SNOW
WILL ACCUMULATE IN THE SIERRA ABOVE 7000 FEET...WITH OVER A FOOT
EXPECTED AT THE HIGHER ELEVATIONS BEFORE THE MAIN BRUNT OF THE
STORM PASSES LATE WEDNESDAY NIGHT. A WINTER STORM WARNING REMAINS
IN EFFECT FOR THIS STORM.

***THIS SYSTEM WILL BE ESPECIALLY HAZARDOUS FOR HIKERS AND OUTDOOR
 ENTHUSIASTS IN THE SIERRA NEVADA WHERE HEAVY SNOW, MUCH COLDER
 TEMPERATURES AND STRONG WINDS WILL COMBINE FOR POTENTIALLY LIFE
 THREATENING CONDITIONS FOR ANYONE UNPREPARED FOR WINTER
 WEATHER...PLEASE BE PREPARED OR POSTPONE TRAVEL INTO THE
 MOUNTAINS UNTIL THE STORM PASSES***

BREEZY AND WET CONDITIONS CAN BE EXPECTED ELSEWHERE IN OUR AREA
WITH THIS SYSTEM WEDNESDAY AND TEMPERATURES WILL BE KNOCKED DOWN
TO AS MUCH AS 10 TO 20 DEGREES BELOW CLIMO THROUGH THURSDAY.
A FEW THUNDERSTORMS CAN NOT BE RULED OUT IN THE VALLEY...MAINLY
FROM FRESNO COUNTY NORTH...IN DEVELOPING INSTABILITY LATER
WEDNESDAY BEHIND THE INITIAL FRONTAL PRECIPITATION AREA.

AFTER SOME LINGERING SHOWERS THURSDAY ON THE BACK SIDE OF THE
SYSTEM...DRY AND WARMING CONDITIONS ARE ON TAP THROUGH THE WEEKEND
INTO EARLY NEXT WEEK AS A HIGH PRESSURE RIDGE REBUILDS OVER THE
AREA. TEMPERATURES ARE EXPECTED TO REMAIN A BIT BELOW SEASONAL
NORMS THROUGH THE EXTENDED PERIOD HOWEVER AS ADDITIONAL PASSING
TROUGHS TEMPER THE BUILDING RIDGE.

&&

.AVIATION...
PRECIPITATION WILL MOVE INTO THE NORTHERN PORTIONS OF THE CENTRAL CA
INTERIOR WITH AREAS OF MVFR AND LOCAL IFR FROM MOUNTAIN OBSCURATIONS
IN RAIN/SNOW SHOWERS OVER THE SIERRA NEVADA. ON THE CENTRAL SAN
JOAQUIN VALLEY FLOOR AND ADJACENT FOOTHILLS...LOCAL MVFR
VISIBILITIES IN RAIN. ELSEWHERE ACROSS THE CENTRAL CA INTERIOR...VFR
WILL PREVAIL THROUGH 12Z WEDNESDAY. MORE WIDESPREAD MVFR CONDITIONS
IN PRECIPITATION ARE EXPECTED AFTER 12Z WEDNESDAY AND CONTINUING
THROUGH 00Z THURSDAY WITH AREAS OF IFR AND MOUNTAIN OBSCURATIONS IN
RAIN AND SNOW.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 3 AM WEDNESDAY TO 5 AM PDT THURSDAY
ABOVE 7000 FEET FOR THE CAZ096-097.

&&

PUBLIC...MV
AVN/FW...DUDLEY
SYNOPSIS...PJ

WEATHER.GOV/HANFORD
Hazardous weather outlook, Oct 4, 4:16 PM PDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
416 PM PDT TUE OCT 4 2011

CAZ096-097-051230-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-
416 PM PDT TUE OCT 4 2011

...WINTER-LIKE STORM SYSTEM TO IMPACT THE AREA LATE TONIGHT
THROUGH LATE WEDNESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE HIGHER ELEVATIONS OF
THE SOUTHERN SIERRA NEVADA.

.DAY ONE...TONIGHT

A WINTER STORM WARNING IS IN EFFECT ABOVE 7000 FEET FROM 3 AM PDT
TONIGHT TO 5 AM PDT THURSDAY. LINGERING SNOW SHOWERS ARE
POSSIBLE FROM 6000 FEET AND ABOVE LATE WEDNESDAY NIGHT AND
THURSDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WARNING IS IN EFFECT ABOVE 7000 FEET UNTIL 5 AM
PDT THURSDAY. LINGERING SNOW SHOWERS ARE POSSIBLE FROM 6000 FEET
AND ABOVE LATE WEDNESDAY NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ089>095-098-099-051230-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
252 PM PDT TUE OCT 4 2011

...THUNDERSTORMS POSSIBLE IN SAN JOAQUIN VALLEY AND SIERRA
FOOTHILLS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL AND SOUTHERN
SAN JOAQUIN VALLEY...THE FOOTHILLS OF THE SOUTHERN SIERRA
NEVADA...THE KERN COUNTY MOUNTAINS AND THE KERN COUNTY DESERTS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF ISOLATED AFTERNOON AND EVENING THUNDERSTORMS
IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND NEARBY FOOTHILLS.
LIGHT SNOW SHOWERS ARE POSSIBLE WEDNESDAY NIGHT AND THURSDAY IN
THE KERN COUNTY MOUNTAINS AND ARE EXPECTED TO REMAIN ABOVE THE
PASS LEVELS.

IN ADDITION...AT THE LOWER ELEVATIONS...LOCALLY HEAVY RAIN WILL BE
POSSIBLE WEDNESDAY AFTERNOON AND EVENING. RUNOFF FROM THESE RAINS
MAY CAUSE STREET FLOODING IN AREAS WITH POOR DRAINAGE. IN THE
FOOTHILLS AND THE KERN COUNTY MOUNTAINS AND DESERT...HEAVY RAINS
COULD CAUSE RISES IN CREEKS AND STREAMS. IN ADDITION...DEBRIS FLOWS
ARE POSSIBLE NEAR RECENT BURN AREAS SUCH AS THE CANYON WILDFIRE BURN
AREA NEAR TEHACHAPI.

FOR MORE INFORMATION...PLEASE REFER TO THE SPECIAL WEATHER
STATEMENT ISSUED BY THE NATIONAL WEATHER SERVICE IN HANFORD...OR
SFOSPSHNX.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

BSO

In the hours before

Special weather statement, Oct 4, 10:23 PM PDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
1023 PM PDT TUE OCT 4 2011

CAZ089-090-093-096-051230-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
1023 PM PDT TUE OCT 4 2011

...STRONG WINTER-LIKE STORM TO IMPACT THE AREA LATE TONIGHT AND
WEDNESDAY...

A STRONG STORM SYSTEM COMING FROM THE GULF OF ALASKA WILL MOVE
INTO THE REGION LATE TONIGHT BRINGING A SIGNIFICANT RAIN EVENT AND
MUCH COOLER TEMPERATURES TO THE AREA. RAIN COULD BE HEAVY AT
TIMES FROM FRESNO COUNTY AND NORTHWARD...ESPECIALLY DURING THE DAY
ON WEDNESDAY...AN EMBEDDED THUNDERSTORM CANNOT BE RULED OUT. LOCAL
STREET FLOODING IS POSSIBLE ON WEDNESDAY AS RAINFALL AMOUNTS COULD
REACH FROM AROUND ONE HALF INCH TO ONE INCH IN THE SAN JOAQUIN
VALLEY AND NEARBY FOOTHILLS AND UP TO ONE AND A HALF INCHES IN THE
SIERRA NEVADA BELOW 7000 FEET. BY WEDNESDAY EVENING...RAIN IS
EXPECTED TO TAPER TO LIGHT SHOWERS. ON THURSDAY...LINGERING LIGHT
SHOWERS ARE POSSIBLE...HOWEVER TEMPERATURES WILL REMAIN WELL BELOW
AVERAGE FOR EARLY OCTOBER. SNOWFALL IS EXPECTED TO REMAIN ABOVE
THE 6000 FOOT ELEVATION LEVEL.

CAZ091-092-094-095-097>099-051230-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1023 PM PDT TUE OCT 4 2011

...STRONG WINTER-LIKE STORM TO IMPACT THE AREA WEDNESDAY...

A STRONG STORM SYSTEM COMING FROM THE GULF OF ALASKA WILL MOVE
INTO THE REGION BY WEDNESDAY MORNING BRINGING RAIN AND MUCH
COOLER TEMPERATURES TO THE AREA. AN EMBEDDED THUNDERSTORM CANNOT
BE RULED OUT...ESPECIALLY DURING THE AFTERNOON. RAINFALL AMOUNTS
COULD REACH FROM AROUND ONE QUARTER INCH TO ONE HALF INCH IN THE
SOUTHERN SAN JOAQUIN VALLEY AND KERN COUNTY DESERT AND UP TO ONE
INCH IN THE KERN COUNTY MOUNTAINS...TULARE COUNTY FOOTHILLS AND
SOUTHERN SIERRA NEVADA UP TO 7000 FEET. IN ADDITION...DEBRIS FLOWS
ARE POSSIBLE NEAR RECENT BURN AREAS...SUCH AS THE CANYON WILDFIRE
BURN AREA NEAR TEHACHAPI. BY WEDNESDAY EVENING...RAIN IS EXPECTED TO
TAPER TO LIGHT SHOWERS. ON THURSDAY...LINGERING LIGHT SHOWERS ARE
POSSIBLE...HOWEVER TEMPERATURES WILL REMAIN WELL BELOW AVERAGE FOR
EARLY OCTOBER. SNOWFALL IS EXPECTED TO REMAIN ABOVE THE PASS LEVELS
IN THE SOUTHERN SIERRA AND TEHACHAPI MOUNTAINS... OR GENERALLY FROM
6000 FEET ELEVATION AND ABOVE.

WEATHER.GOV/HANFORD

MV

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 12:00 PM PDTSpecial Weather StatementHNXFresno6 hr
Oct 5, 12:19 PM PDTSpecial Weather StatementHNXFresno71 min
Oct 5, 1:31 PM PDTSpecial Weather StatementHNXFresno59 min
Oct 5, 2:14 PM PDTSpecial Weather StatementHNXTulare61 min

Nearby

Wind Advisories in California, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.